... tongue started to swell. Severe allergic reaction to this. My question is? Has anyone else have this experience with Zanaflex? or any other muscle relaxer listed? Please let me know? I will appreciate it
Low Hangers; Yes this is a true allergic reaction and it does happen with this medication, Many do have a harder time with this if you did not you should have headed right for the E.R. when ever a reaction like this happen. Rare but it does happen. There are several others just as good that the doctor can try. But make sure you have the doctor and the Pharmacy list this in your file as a allergy to this medication. This drug is not for you. Hope the doctor found something else for you that is helping. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
Posted 15 Feb 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 22 Jan 2017 • 1 answer
Posted 14 days ago • 2 answers